# SDR DALA2017101607565

- Difficulty date: October 15, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 51,516 hours, 22,399 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND TWO CRACKS ON THE LEFT HORIZONTAL STABILIZER LOWER SKIN AT HSS 142.45.  MAINTENANCE REPAIRED IAW SRM 55-10-01, REPAIR 11.
